# SDR YENA2024041600586

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR BEAM, FILLER, LOCATED ON FR17, STGR 17R, HAS CORROSION THAT IS BEYOND LIMITS. NOTE: THERE IS NO SPECIFIC SRM LIMIT FOR THIS SPECIFIC PART, THEREFORE IT WAS DETERMINED TO REPLACE IT; REMOVED AND REPLACED FLOOR-BEAM FILLER, LOCATED AT FR 17, STGR 17R, IAW EA 53-0217. REF. AEROMAN NR # 2018-245821. P/N: 170-21769-403. (CONSIDERED A MAJOR REPAIR)
